|Selzentry side effects
Dec 16, 2011
I currently take 600mg Selzentry twice a day along with Sustiva and Epzicom. I have had 3 years of headache and think it might be from Selzentry. But my question is this: I had disseminated histoplasmosis in 2002, and by taking Selzentry and knowing the way the CCR5 works making me more prone to infections, does this make me a more of a risk of re-occurence of histoplasmosis and should I be taking Selzentry? Thanks for all the wonderful work you do! :)
| Response from Dr. Henry
I am not aware of any signal for a concern about maraviroc and increased risk for histoplasmosis. If any reader knows of a reference or has a personal view on the matter please post. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Are The Long Term Effects Of Histoplasmosis?
- Hairy Tongue After Giving Oral Sex What Are The Chances Of HIV
- Muscle Ache After Giving Oral Sex Does It Mean I Have HIV
- Pain In Balls After Anal Sex Sign Of HIV AIDS
- Painful Red Spots After Receiving Oral Sex Worried I Have HIV
- Sinus Infection After Open Mouth Kissing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.